Hi im 18 and weigh 140, I tryed 300 mg of Phentermine. I almost got in a fight and I felt slow motion. it was like heat and energy was flowing out of my body kinda godly like n the world was away from me I couldnt calm down but my friend got me away. Also they made me randomly angry then I'd be happy then sketchy n sick n weird not knowing how to feel. Then weird body feelings, tingling in my tongue n arms sometimes then numb n cold chills in the back of my brain or felt like hair growing, bad heart pain, hands would swet, muscled locked up sometimes, hallicuniting,blown out eyes n scary extreme sensitivity to sun light. I've done a lot of research n couldn't find anything to help n didn't see much bout people taking as much as I did.
What happens if you take to much adipex?
- 1 Feb 2013 by mrdye
- 8 February 2013
Hello mrdye. Take only as perscribed by your physician. Side effects can be serious, even deadly. High blood pressure as well as cardiac issues to name two. Regards pledge
You are much too young and not heavy enough to need diet pills. How tall are you? If you took it and it was prescribed for you, its a dangerous and illegal thing to do. If it was prescribed for you your doc needs a kick in the a##
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2012 • 1 answer
Updated 9 Jun 2011 • 1 answer
Updated 7 Feb 2015 • 3 answers
Updated 31 Dec 2015 • 3 answers
Updated 16 Aug 2018 • 1 answer